Electroshock therapy could have cured this person

Updosing. WARNING
« on: December 01, 2020, 06:59:56 pm »

[Buddie]

Updosing . WARNING

I am in such a bad state I see updosing and then micro tapering as the only way I can withstand this.
I got on this roller coaster in 1990 quite innocently and not knowing what I was being given. Got dependent after about 4 weeks and went through hell when stopped suddenly. Was told it was a nervous breakdown. Panic attacks from the withdrawal led to diagnosis of Panic Disorder which they treated with Xanax. Doctor reassured me it was safe. I only realized what happened in 1990 and after was due to Xanax in 2018 when I found information about tolerance withdrawal as I got sick and was looking for answers. I was horrified at my reality.

I decided I had to taper. I started July 2019 using Ashton method and my NP. Crossed from 4mg Xanax to Valium. Psychiatrist wanted to do it too fast plus wanted to give me shock therapy which I didn’t need so I stopped seeing him.

I went through a host of symptoms but tried to be strong. I’m at 12mg Valium and it’s hell. I live alone. Only family in this country are my 2 kids who are 4 hours away. They don’t even call. I am existing on oats and banana smoothie for the last 6 months. I was hoping getting lower I would feel better. I’m not functioning at all. I won’t get into details but it’s very bad. I stopped driving 7 months ago. I’m now trying to get a walker to get to the bathroom and kitchen.

I now think my only way to try again is to updose to a functioning dose and try liquid micro taper. Believe me I have tried, I really have. I know updosing is not ideal but this is unbearable. No good will come of plodding on with no support, crippling symptoms almost 24/7.
I called 911 a week ago. They did ecg which was normal but asked if I wanted to go hospital. They’ve never asked this before so I figured it was covid situation.
ON TOP OF ALL THIS IM DEALING WITH MS DIAGNOSED IN 2013. This is too much for one person with no help and support.

What are your thoughts please?

I live in Ontario Canada and originally from the islands.

15 month Klonopin taper failing after Benzo Buddies runs John123 into a ditch

Moving Residences During the Taper; Ever Done Before?
« on: August 16, 2019, 03:37:10 pm »

John123

Hi BB. My taper is going pretty well since I started in early March. I taper 5% every 2 weeks on a daily dry cut basis of Klonopin. My main withdrawal symptoms are persistent low level anxiety, some brain fog, agitation and chest pressure. I call this my Window. Every few weeks I seem to get a wave for about 2 days where I am basically laid up in bed immobilized. I do not currently work.

My taper of 15 months is scheduled to end on June 1 next year. It now looks like I will have to move out of State ( in the US) during this taper.

My question is whether any BB out there has had to move residences during their taper and how did it go? This would be helpful for me even if the move is not far.

Thank you!


I currently take Kolonopin 1.5 mg per day. I am planning to start on 2/25/19 to taper using the Mortar and Pestle method and scale. I am planning to start with a very conservative taper schedule and see how I do for the first two months.

Current symptoms: waking up very early with chest pressure and panic, morning chemical anxiety, brain fog, headaches, difficulty concentrating.

Big Pharma blamed for Benzo Buddies member’s scary trip to the zoo

Setback from walking too much?
« on: August 05, 2019, 06:54:20 pm »

[Buddie]

Went to the zoo with my son and my family in law yesterday and walked so much. Now today my whole body is aching and burning from head to toe and I’m so scared. Has this happened to anyone? Everything burns worse than fire and the pain is so deep across my back, arms, legs, everywhere. Trying hard not to cry at work. This will go away right?